# SDR CALA0001363

- Difficulty date: September 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT CARGO CENTER FLOOR TRANSITION PANEL AT STA 1212 - 1231.  THE CRACKED AREA WAS TRIMMED OUT IAW SRM 53-01, FIGURE 4, SHEET 3.  DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-01, 51-10-4, 51-10-3, AND 51-30-2.
